# SDR CALA2023052401617

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Damaged
- Location: L1 Dr L611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA LOWER CEILING PANEL EMERGENCY LIGHT ASSY L611 FOUND DAMAGED,ORIGINATED BY EMP V903178,REF TO HAECO NON ROUTINE NO.9 455163,SPEC NO.B767-33-3-7000. PERFORMED BY EMP V903178,REPLACED L1 DOOR AREA LOWER CEILING PAN EL EMERGENCY LIGHT ASSY L611 AND LAMPS TEST PERFORMED.THE RESULT WAS "NORMAL",IAW AMM 33-51-04-002-017 REV 139 & AMM 33-51-04-40 2-051 REV 139,IDT BY TA 688.
